# SDR ASOA200801197

- Difficulty date: September 19, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pulley
- Condition: Loose
- Location: Mlg Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PULLEY FOR LANDING GEAR MANUAL RELEASE CABLE FOR ACCESS BY UNBOLTING PULLEY.  REMOVED AND REPLACED CABIN FLOOR SUPPORT STRUCUTRE FS 280 LBL 9.0 CLIP O/B WITH NEW PART IAW SRM 51-42-13 AND 51-42-21.  RE-INSTALLED PULLEY FOR LANDING GEAR MANUAL RELEASE CABLE IAW AMM 20-21-00-910-801.  OPS CHECK OF THE MANUAL GEAR RELEASE SYS DUE.  OPS CHECK OF LANDING GEAR MANUAL RELEASE SYSTEM GOOD IAW AMM 32-34-00-710-801.
